Table of Contents
ISRN Discrete Mathematics
Volume 2013, Article ID 274697, 7 pages
http://dx.doi.org/10.1155/2013/274697
Research Article

An Asymptotic Formula for -Bell Numbers with Real Arguments

1Institute of Mathematics, University of the Philippines, Diliman, Quezon City 1004, Philippines
2Department of Mathematics, Mindanao State University, Marawi City 9700, Philippines

Received 24 December 2012; Accepted 15 January 2013

Academic Editors: A. Ashrafi and H. Deng

Copyright © 2013 Cristina B. Corcino and Roberto B. Corcino. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cristina B. Corcino and Roberto B. Corcino, “An Asymptotic Formula for -Bell Numbers with Real Arguments,” ISRN Discrete Mathematics, vol. 2013, Article ID 274697, 7 pages, 2013. https://doi.org/10.1155/2013/274697.